# SDR DXTA2021082747760

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0206
- Aircraft time: 1,774 hours, 1,200 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE DETECTION LIGHT: ON CLIMB OUT AT FL210 WE RECEIVED ONE AURAL RT ENGINE FIRE CALL AND THE RED CAS MESSAGE APPEARED FOR ABOUT 1 SECOND. ALL ENGINE INDICATIONS NORMAL AND NO OTHER INDICATIONS ON REMAINDER OF FLIGHT.  COULD NOT CONFIRM DISCREPANCY. PERFORMED BITE TEST WITH NO DEFECTS NOTED. DOWNLOADED AND FORWARDED ARES TO TEAM 680A THEY RECOMMEND WIRING CHECKS BETWEEN JZ208 AND PT40B PIN 97. WIRING CHECKS PER CESSNA SPM 20·30·15 REVEALED NO DEFECTS. NEXT TROUBLESHOOTING RECOMMENDED WAS SWAP OF FIRE AND SMOKE PCBS. SWAPPED FIRE AND SMOKE PCBS NZ108 AND NZ208 IAW CE-680A AMM 24-60-35. PERFORMED OPERATIONAL TEST, NO DEFECTS NOTED.
